# SDR SWIA202053127

- Difficulty date: August 17, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, JUST BELOW THE FADEC, THE SKIN IS GOUGED, MARKED.  C-CHECK RO 10/9/2020.  BLENDED OUT GOUGE ON WEB UNDER FADEC ON RT ENGINE NOSE COWL, REF CRJ900 SRM.  RT FADEC THERMO PROTECTION ENCLOSURE SKIN IS OUT OF LIMITS DUE TO BEING IN NO DAMAGE ALLOWED AREA, REF CRJ900 SRM REF CRJ900 SRM.  REPAIRED WEB UNDER FADEC ON RT ENGINE NOSE COWL, REF REO WITHIN LIMITS.  ALL STEPS COMPLIED WITH.
